# SDR SWAA2022120678783

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 76,539 hours, 45,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK / [01] REMOVED AND REPLACED R/H AFT EMERGENCY LIGHTING BATTERY PACK PER M/M 33-51-06.
